Alert archive / Hawaii / Gale Warnings in 2009

Gale Warning 2, NWS Honolulu, HI

February 27, 2009

NWS Honolulu, HI issued this gale warning at Feb 27, 2009, 10:14 AM HST. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2009, 10:14 AM HST (20:14 UTC)
Expired
Mar 1, 2009, 3:31 AM HST
In force
41 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WHHW70 PHFO 272014
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1014 AM HST FRI FEB 27 2009

PHZ121-280815-
/O.NEW.PHFO.GL.W.0002.090227T2014Z-090301T0400Z/
/O.EXT.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/
ALENUIHAHA CHANNEL-
1014 AM HST FRI FEB 27 2009

...GALE WARNING IN EFFECT UNTIL 6 PM HST SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM SATURDAY TO 6 AM
HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM SATURDAY TO 6 AM HST
MONDAY. 

STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL
PRODUCE GALE FORCE WINDS AND LARGE ROUGH SEAS THROUGH SATURDAY.
WINDS ARE EXPECTED TO FALL BELOW 34 KT BY SATURDAY 
EVENING...THOUGH SMALL CRAFT CONDITIONS WILL PERSIST THROUGH
EARLY MONDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>120-122>124-280815-
/O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
1014 AM HST FRI FEB 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL
PRODUCE FRESH TO STRONG TRADEWINDS AND LARGE ROUGH SEAS THROUGH
THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
5 follow-up statements
521 
WHHW70 PHFO 280133
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 PM HST FRI FEB 27 2009

PHZ121-281345-
/O.CON.PHFO.GL.W.0002.000000T0000Z-090301T0400Z/
/O.EXT.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/
ALENUIHAHA CHANNEL-
333 PM HST FRI FEB 27 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM SATURDAY TO 6 AM
HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM SATURDAY TO
6 AM HST MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY. 

STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL
PRODUCE GALE FORCE WINDS AND LARGE ROUGH SEAS THROUGH SATURDAY.
WINDS ARE EXPECTED TO FALL BELOW 34 KT BY SATURDAY EVENING...
THOUGH SMALL CRAFT CONDITIONS WILL PERSIST THROUGH EARLY MONDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>120-122>124-281345-
/O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
333 PM HST FRI FEB 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL
PRODUCE FRESH TO STRONG TRADE WINDS AND LARGE ROUGH SEAS THROUGH
THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
189 
WHHW70 PHFO 280706
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
906 PM HST FRI FEB 27 2009

PHZ120-281915-
/O.UPG.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/
/O.EXA.PHFO.GL.W.0002.000000T0000Z-090301T0400Z/
PAILOLO CHANNEL-
906 PM HST FRI FEB 27 2009

...GALE WARNING IN EFFECT UNTIL 6 PM HST SATURDAY...

STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL
PRODUCE NEAR GALE TO GALE FORCE TRADE WINDS AND ROUGH SEAS THROUGH
THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ121-281915-
/O.UPG.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/
/O.CON.PHFO.GL.W.0002.000000T0000Z-090301T0400Z/
ALENUIHAHA CHANNEL-
906 PM HST FRI FEB 27 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...

STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL
PRODUCE NEAR GALE TO GALE FORCE TRADE WINDS AND ROUGH SEAS THROUGH
THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>119-122>124-281915-
/O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
906 PM HST FRI FEB 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL
PRODUCE STRONG TO NEAR GALE FORCE TRADE WINDS AND ROUGH SEAS
THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
595 
WHHW70 PHFO 281346
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
346 AM HST SAT FEB 28 2009

PHZ120-121-010200-
/O.CON.PHFO.GL.W.0002.000000T0000Z-090301T0400Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
346 AM HST SAT FEB 28 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>119-122>124-010200-
/O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
346 AM HST SAT FEB 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
125 
WHHW70 PHFO 010146
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
346 PM HST SAT FEB 28 2009

PHZ120-121-011500-
/O.EXT.PHFO.GL.W.0002.000000T0000Z-090301T1600Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
346 PM HST SAT FEB 28 2009

...GALE WARNING NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ110>119-122>124-011500-
/O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
346 PM HST SAT FEB 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
265 
WHHW70 PHFO 011331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST SUN MAR 1 2009

PHZ120-121-020145-
/O.CAN.PHFO.GL.W.0002.000000T0000Z-090301T1600Z/
/O.EXB.PHFO.SC.Y.0009.000000T0000Z-090305T0400Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
331 AM HST SUN MAR 1 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>119-122>124-020145-
/O.EXT.PHFO.SC.Y.0009.000000T0000Z-090305T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
331 AM HST SUN MAR 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Feb 27, 10:00 AM HST, 14 minutes earlier.

Area forecast discussion, Feb 27, 10:00 AM HST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST FRI FEB 27 2009

.UPDATE...
WE HAVE UPDATED THE FORECASTS TO ISSUE A GALE WARNING FOR THE
ALENUIHAHA CHANNEL...CANCEL THE WIND ADVISORY FOR MAUNA KEA AND
MAUNA LOA AND TO DECREASE THE PROBABILITY OF SHOWERS FOR ALL ISLANDS.

&&

.SYNOPSIS...
HIGH PRESSURE TO THE NORTH WILL KEEP MAINTAIN TRADE WINDS OVER THE
ISLANDS THROUGH NEXT WEEK. THE HIGH PRESSURE IS QUITE STRONG...SO
THERE WILL BE WIDESPREAD BREEZY CONDITIONS AND IT WILL BE LOCALLY
WINDY. THE ATMOSPHERE IS DRY AND STABLE SO RAINFALL WILL BE QUITE
SPARSE.

&&

.DISCUSSION...
A VERY STRONG HIGH...WITH A CENTRAL PRESSURE AROUND 1048 MB...SITS
NORTH OF THE ISLANDS. A TIGHT PRESSURE GRADIENT SOUTH OF THE HIGH
WILL MAINTAIN STRONGER THAN NORMAL NORTHEAST TRADE WINDS OVER THE
ISLANDS. THE GFS MODEL SHOWS THE STRONGEST TRADES TODAY THROUGH
SUNDAY AND AGAIN ON TUESDAY...BUT THE TRADES WILL BE BREEZY THROUGH
MOST OF NEXT WEEK. STRONG NORTHWEST WINDS THAT HAD BEEN BLOWING OVER
MAUNA KEA AND MAUNA LOA HAVE TAPERED OFF BUT THE STRONG WINDS MAY
SPREAD UP TO HIGHER ELEVATIONS OVER THE WEEKEND SO A WIND ADVISORY
MAY BE NEEDED FOR HALEAKALA.

THE TRADE WINDS WILL CARRY SOME SHOWERS OVER THE ISLANDS BUT THE
ATMOSPHERE IS DRY AND STABLE...SO RAINFALL WILL BE LIGHT. WHAT
SHOWERS THAT DO OCCUR WILL BE MOST ACTIVE NIGHTS AND MORNINGS...
FOCUSED MAINLY OVER WINDWARD AREAS. SINCE THE WINDS ARE SO STRONG
ISOLATED SHOWERS WILL SPREAD LEEWARD ON THE SMALLER ISLANDS.

ALTHOUGH TEMPERATURES HAVE NOT BEEN EXCEPTIONALLY LOW...STRONG WINDS
AND LOW HUMIDITIES ARE MAKING IT FEEL CHILLY. THOSE CONDITIONS WILL
CONTINUE THROUGH AT LEAST EARLY NEXT WEEK.

&&

.MARINE...
A QUIKSCAT PASS THIS MORNING SHOWED SOME 35 KT WINDS IN THE
ALENUIHAHA CHANNEL SO WE HAVE UPGRADED THE SMALL CRAFT ADVISORY TO A
GALE WARNING FOR THE ALENUIHAHA CHANNEL. WITH STRONG TRADE WINDS AND
ROUGH SEAS ELSEWHERE...THE SMALL CRAFT ADVISORY WILL CONTINUE.
ALSO...A HIGH SURF ADVISORY CONTINUES FOR EAST FACING SHORES OF ALL
THE ISLANDS. THE THREAT FOR MODERATE HARBOR SURGES AT KAHULUI AND
HILO HARBORS WILL ALSO CONTINUE.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
GALE WARNING UNTIL 6 PM SATURDAY FOR THE ALENUIHAHA CHANNEL.

SMALL CRAFT ADVISORY UNTIL 6 AM HST MONDAY FOR ALL OTHER HAWAIIAN
WATERS.

HIGH SURF ADVISORY UNTIL 6 AM HST MONDAY FOR EAST FACING SHORES OF
ALL ISLANDS.

&&

DONALDSON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:10 PM HSTWind AdvisoryHFOHawaii18 hr
Feb 27, 12:01 PM HSTWind AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao5 days

Nearby

Gale Warnings in Hawaii, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.